| Model Number |
SE5527WVB |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility in mauritius reported during surgery, the bi-blade cutter was found to be inoperative while aspiration continued.Another pack was opened to complete the surgery.There was no impact to the patient.
Additional Manufacturer Narrative
The device history was reviewed and found to meet manufacturing specification.This investigation is ongoing.
Additional Manufacturer Narrative
The root cause of this complaint could not be determined as the complaint unit was not available for analysis at the time of this evaluation.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.